# SDR ASAA2024050349432

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,037 hours, 16,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 3 EMERGENGY LIGHT BATTERIES FAILED DURING TC 78233001. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY PACKS IAW 33-51-06. OPS TEST GOOD.
